# SDR 29GA2016111900001

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 35,259 hours, 39,971 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 03023E
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR EMERGENCY LIGHTS INOP IN FLOOR.  R&R 24LN EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-10-04-1. OPS CHECKS GOOD.
